Reply to Gazzola et al

Calmy, Alexandra; Fux, Christoph A.; Delhumeau, Cécile; Carr, Andrew (2010). Reply to Gazzola et al. Journal of infectious diseases, 202(2), pp. 331-332. The University of Chicago Press 10.1086/653585

[img]
Preview
Text
202-2-331.pdf - Published Version
Available under License Publisher holds Copyright.

Download (55kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Haematology, Oncology, Infectious Diseases, Laboratory Medicine and Hospital Pharmacy (DOLS) > Clinic of Infectiology

UniBE Contributor:

Fux, Christoph Andreas

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0022-1899

Publisher:

The University of Chicago Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

08 Oct 2020 09:46

Last Modified:

08 Oct 2020 09:46

Publisher DOI:

10.1086/653585

BORIS DOI:

10.7892/boris.115003

URI:

https://boris.unibe.ch/id/eprint/115003

Actions (login required)

Edit item Edit item
Provide Feedback